Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Commutants of Bol loops of odd order


Authors: Michael K. Kinyon and J. D. Phillips
Journal: Proc. Amer. Math. Soc. 132 (2004), 617-619
MSC (2000): Primary 20N05
Published electronically: October 3, 2003
MathSciNet review: 2019935
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we show that the commutant of a Bol loop of odd order is a subloop.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20N05

Retrieve articles in all journals with MSC (2000): 20N05


Additional Information

Michael K. Kinyon
Affiliation: Department of Mathematical Sciences, Indiana University South Bend, South Bend, Indiana 46634
Email: mkinyon@iusb.edu

J. D. Phillips
Affiliation: Department of Mathematics and Computer Science, Wabash College, Crawfordsville, Indiana 47933
Email: phillipj@wabash.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07211-3
PII: S 0002-9939(03)07211-3
Keywords: Bol loop, commutant
Received by editor(s): July 8, 2002
Published electronically: October 3, 2003
Communicated by: Lance W. Small
Article copyright: © Copyright 2003 American Mathematical Society